On distributive homological algebra, I. RE-categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 25 (1984) no. 3, pp. 259-301.
@article{CTGDC_1984__25_3_259_0,
     author = {Grandis, Marco},
     title = {On distributive homological algebra, {I.} {RE-categories}},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {259--301},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {25},
     number = {3},
     year = {1984},
     mrnumber = {786552},
     zbl = {0564.18005},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1984__25_3_259_0/}
}
TY  - JOUR
AU  - Grandis, Marco
TI  - On distributive homological algebra, I. RE-categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1984
SP  - 259
EP  - 301
VL  - 25
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1984__25_3_259_0/
LA  - en
ID  - CTGDC_1984__25_3_259_0
ER  - 
%0 Journal Article
%A Grandis, Marco
%T On distributive homological algebra, I. RE-categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1984
%P 259-301
%V 25
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1984__25_3_259_0/
%G en
%F CTGDC_1984__25_3_259_0
Grandis, Marco. On distributive homological algebra, I. RE-categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 25 (1984) no. 3, pp. 259-301. http://www.numdam.org/item/CTGDC_1984__25_3_259_0/

1 A.(Bastiani) & C. Ehresmann, Multiple functors: I. Limits relative to double categories (Cahiers Top. et Géom. Diff. XV-2, 1974), re-edited in: "Charles Ehresmann: Oeuvres complètes et commentées", IV-2, Amiens, 1984. | Numdam | MR | Zbl

2 H.B. Brinkmann & D. Puppe, Abelsche und exacte Kategorien, Korrespondenzen, Lecture Notes in Math. 96, Springer (1969). | MR | Zbl

3 M.S. Calenko, Correspondences over a quasi-exact category, Dkl. Akad. Nauk SSSR 155 (1964), 292-294. - Soviet Math. Dkl. 5 (1964), 416-418. | MR | Zbl

4 M.S. Calenko, Correspondences over a quasi-exact category, Mat. Sbornik 73 (1967), 564-584. - Math. USSR Sbornik 2 (1967), 501-519. | MR | Zbl

5 M. Grandis, Symétrisations de catégories et factorisations quaternaires, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. 14, Sez. 1 (1977), 133-207. | MR | Zbl

6 M. Grandis, Regular and orthodox involution categories (Orthodox categories 2), Boll. Un. Mat. Ital. 14-A (1977), 39-48. | MR | Zbl

7 M. Grandis, Quaternary categories having orthodox symmetrizations (Orthodox Symmetrizations, I), Boll. Un. Mat. Ital. 14-B (1977), 605-629. | MR | Zbl

8 M. Grandis, Exact categories and distributive lattices (Orthodox Symmetrizations, 2), Ann. Mat. Pura Appl. 118 (1978), 325-341. | MR | Zbl

9 M. Grandis, Canonical models in homological algebra, Internal Report, Genova, 1982.

10 M. Grandis, Transfer functors and projective spaces, Math. Nachr., to appear. | MR | Zbl

11 J.W. Gray, Formal category theory: adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974). | MR | Zbl

12 J.W. Gray, The existence and construction of lax limits, Cahiers Top. et Géom. Diff. XXI-3 (1980), 277-304. | Numdam | MR | Zbl

13 G.M. Kelly, Basic concepts of enriched category theory, Cambridge University Press, Cambridge, 1982. | MR | Zbl

14 G.M. Kelly & R. Street, Review of the elements of 2-categories, Lecture Notes in Math. 420, Springer (1974), 75-103. | MR | Zbl

15 S. Mac Lane, Categories for the working mathematician, Springer, 1971. | MR | Zbl

16 M. Makkai & G.E. Reyes, First order categorical logic, Lecture Notes in Math. 611, Springer (1977). | MR | Zbl

17 M. Margiocco& F. Mora, Sulla categoria delle categorie esatte, Rend. Ist. Mat. Univ. Trieste, 13 (1981), 6-22. | MR | Zbl

18 B. Mitchell, Theory of categories, Academic Press, 1965. | MR | Zbl

19 M. Morse& G.A. Hedlung, Unending chess, symbolic dynamics and a problem in semigroups, Duke Math. J. 11 (1944), 1-7. | MR | Zbl

20 D. Puppe, Korrespondenzen in abelschen Kategorien, Math. Ann. 148 (1962), 1-30. | MR | Zbl

21 R. Street, Limits indexed by category-valued 2-functors, J. Pure Appl. Alg. 8 (1976), 149-181. | MR | Zbl

22 R. Street, Fibrations in bicategories, Cahiers Top. et Géom. Diff. XXI-2 (1980), 111-160. | Numdam | MR | Zbl

23 E.C. Zeeman, On the filtered differential group, Ann. Math. 66 (1957), 557-585. | MR | Zbl